# SDR COMA9810268

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1223
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249012
- Condition: Failed
- Location: Rt Engine
- Part time: 15,705 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 2 ENGINE NP VARIED FROM 98 TO 102.2 PERCENT.  REPLACED PROPELLER CONTROL UNIT.
